# SDR AALA202005149001

- Difficulty date: May 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,859 hours, 22,867 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Worn
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ENGINE AFT MOUNT RIGHT HAND LINK ASSEMBLY SHEAR BOLT WORN. REPLACED BOLT PER AMM 71-22-11-000-041-A
